# SDR DXTA2022122777010

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 1,473 hours, 970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006714
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE MAIN ENTRY AND EXIT SIGNS AT TOP OF ENTRY STAIRS ARE ILLUMINATED WITH EMERGENCY LIGHTS SELECTED  OFF.  RESET #2 EMERGENCY LIGHT BATT PACK INERTIA SWITCH AND RMOVED #2EMERGENCY LIGHT BATTERY PACK AND INSTALLED REPAIRED  IAW AMM 33-50-06. OPS CHECKED OK.
